# SDR CA070125005

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 312111101
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE PT6A-65B S/N: PCE-32399 WAS RECEIVED FOR OVERHAUL.  DURING THE ENGINE DISASSEMBLING IT WAS FOUND THAT THE COMPRESSOR TURBINE BLADES WERE SEVERELY RUBBED AND ONE BLADE FAILED AT FIRTREE.  ALSO THE INSPECTION REVEALED THAT THE COMPRESSOR TURBINE VANE TRAILING EDGE, SHROUD SEGMENTS AND SHROUD HOUSING ARE DAMAGED. THE POWER TURBINE COMPONENTS: 1ST AND 2ND STAGES BLADES AND VANES FOUND IMPACT DAMAGED.    THE BLADE WHICH FAILED AT THE FIRTREE SHOWED EVIDENCE OF FATIGUE WITH AN ANOMALY AT THE ORIGIN.  NOTE: CODES DETERMINED FROM PILOT REPORT.  (TC NR 20070125005)
